A Meshless Method for the Numerical Solution of the Generalized Burgers Equation

Abstract:

Article Preview

Based on the MLS approximation, a meshless method for the numerical solution of the generalized Burger’s equation is presented in this paper. The nonlinear discrete scheme of the generalized equation is obtained, and is solved with the method of iteration. Compared with numerical methods based on mesh, the meshless method needs only the scattered nodes instead of meshing the domain of the problem. An example is given to demonstrate the accuracy of the proposed method. The numerical results agree well with the exact solutions.

Info:

Periodical:

Edited by:

Di Zheng, Yiqiang Wang, Yi-Min Deng, Aibing Yu and Weihua Li

Pages:

275-278

DOI:

10.4028/www.scientific.net/AMM.101-102.275

Citation:

F. X. Sun and J. F. Wang, "A Meshless Method for the Numerical Solution of the Generalized Burgers Equation", Applied Mechanics and Materials, Vols. 101-102, pp. 275-278, 2012

Online since:

September 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.